# SDR R61A2022033100230

- Difficulty date: March 15, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N222JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 35,294 hours, 22,249 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Splice
- Part number: 17091898003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SEVERAL AREAS OF CORROSION ON STRINGER 21L FR. 88-89. : PERFORMED PERMANENT REPAIR BY CUTOUT
AND STGR SPLICE REPAIR AT 21L FR. 88-89 IN ACCORDANCE WITH, REF ETD2022-170-009596"
